Publications of the Faculty of Mathematics


2023


Schmutz, Denise ; Elbau, Peter ; Quellmalz, Michael et al. / Rigid Motion Reconstruction in Parallel Beam and Diffraction Tomography. Tomographic Inverse Problems: Mathematical Challenges and Novel Applications. 2023. pp. 1145-1147 (Oberwolfach Reports, Vol. 21).


Feichtinger, Hans Georg. / Sampling via the Banach Gelfand Triple. Rowland Higgins Comemorial Volume. editor / A. Zayed ; S. Casey. Cham : Birkhäuser/Springer, 2023. pp. 1 - 30

Flynn, Patrick ; Ouyang, Zhimeng ; Pausader, Benoit et al. / Scattering Map for the Vlasov–Poisson System. In: Peking Mathematical Journal. 2023 ; Vol. 6. pp. 365 - 392.

Michor, Peter ; Bauer, Martin ; Maor, Cy. / Sobolev metrics on spaces of manifold valued curves. In: Scuola Normale Superiore di Pisa. Annali. Classe di Scienze. 2023 ; Vol. 24, No. 4. pp. 1895-1948.

Egorova, Iryna ; Michor, Johanna ; Teschl, Gerald. / Soliton Asymptotics for the KdV Shock Problem of Low Regularity. Operator Theory: Advances and Applications. Springer Science and Business Media Deutschland GmbH, 2023. pp. 475-500 (Operator Theory: Advances and Applications, Vol. 291).

Holmatov, Shohruh ; Bellettini, Giovanni. / Some aspects of anisotropic curvature flow of planar partitions. In: Ensaios Matematicos. 2023 ; Vol. 38. pp. 23-76.

Grebík, Jan ; Vidnyánszky, Zoltán. / Tall $F_σ$ subideals of tall analytic ideals. In: Proceedings of the American Mathematical Society. 2023 ; Vol. 151. pp. 4043-4046.

Beiglböck, Mathias ; Backhoff-Veraguas, Julio Daniel ; Riess, Lorenz et al. / The geometry of financial institutions: Wasserstein clustering of financial data. AISTATS. 2023. (Proceedings of The 26th International Conference on Artificial Intelligence and Statistics, PMLR 206:11650-11670, 2023).

Amadori, D. ; Andreianov, B. ; Di Francesco, M. et al. / The Mathematical Theory of Hughes’ Model : A Survey of Results. Modeling and Simulation in Science, Engineering and Technology. SPRINGER BIRKHAUSER, 2023. pp. 9-53 (Modeling and Simulation in Science, Engineering and Technology, Vol. Part F1951).

Mayerhofer, Martin ; Eichmair, Michael ; Lüftenegger, Marko. / Trends in expectancy for success and value beliefs at the secondary-tertiary transition into STEM fields. Proceedings of the Thirteenth Congress of the European Society for Research in Mathematics Education (CERME13).. editor / Paul Drijvers ; Csaba Csapoldi ; Hanna Palmér ; Katalin Gosztonyi ; Eszter Kónya. 2023.

Rathmair, Martin ; Jaming, Philippe. / Uniqueness of phase retrieval from three measurements. In: Advances in Computational Mathematics. 2023 ; Vol. 49, No. 4.

Scherbela, Michael ; Gerard, Leon ; Grohs, Philipp. / Variational Monte Carlo on a Budget - Fine-tuning pretrained Neural Wavefunctions. Advances in Neural Information Processing Systems 36 (NeurIPS 2023). 2023.

2022


Mazets, Igor ; Cataldini, Federica ; Møller, Frederik et al. / Emergent Pauli Blocking in a Weakly Interacting Bose Gas. In: Physical Review X. 2022 ; Vol. 12, No. 4.

Wasilewicz, Michał Andrzej. / Elementary Relative Tractor Calculus for Legendrean Contact Structures. In: Archivum Mathematicum. 2022 ; Vol. 58, No. 5. pp. 339-347.

Baillargeon, Rose Line ; Brüstle, Thomas ; Gorsky, Mikhail et al. / On the lattices of exact and weakly exact structures. In: Journal of Algebra. 2022 ; Vol. 612. pp. 77-109.

Eskew, Monroe ; Friedman, Sy-David. / Embeddings into outer models. In: Journal of Symbolic Logic. 2022 ; Vol. 87, No. 4. pp. 1301 - 1321.

Ngoc Son, Duong ; Reiter, Michael. / On CR maps from the sphere into the tube over the future light cone. In: Advances in Mathematics. 2022 ; Vol. 410, No. A.

Boccardo, Lucio ; Buccheri, Stefano ; dos Santos, Carlos Alberto. / An elliptic system with singular nonlinearities: Existence via non variational arguments. In: J. Math. Anal. Appl. 2022 ; Vol. 516, No. 1.

Iglesias, José A. ; Mercier, Gwenael. / Convergence of level sets in fractional Laplacian regularization. In: Inverse Problems. 2022 ; Vol. 38, No. 12.

Fischer, Vera ; Montoya Amaya, Diana Carolina. / Higher Independence. In: Journal of Symbolic Logic. 2022 ; Vol. 87, No. 4. pp. 1606-1630.